# SDR ASOA201102117

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 22,998 hours, 20,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 343-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS SEVERAL AREAS OF CORROSION BETWEEN FS 343 AND 364 BETWEEN STR 17 AND 19 LEFT.   REMOVED CORROSION IAW SRM 51-21-06 TO WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-00-31.
